# SDR CALA2021112902185

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: D5348008225300
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299) AFT RH FR68 AT STRG23 HAS CORROSION. DOT 52-46 ()
